Viewing 6 posts - 1 through 6 (of 10 total)
  • Author
    Posts
  • abhishekarun
    Member
    Post count: 5

    i had a surgery laminectomy at l4-5 level 8 months back. there was relief for 1 and half month but after that severe pain again started.i had some epidural steroids injections, it temporarily reduced pain but i am again having severe pain. my current MRI shows following findings
    1. intensely enhancing granulation tissue in epidural space at l4 level
    2. archnoiditis as is evidenced by clumped nerve roots at l3/4 4/5 level
    3. degenerative disc dessication at multiple level

    i want to know whether granulation tissue can be treated or it will heal automatically, how much time it will take to heal

    what to do do eleviate the archnoiditis symptoms
    do i need surgery again

    Donald Corenman, MD, DC
    Moderator
    Post count: 8455

    Granulation tissue always forms after any surgery. Some individuals form more than others. Since this is nature’s way of healing, this tissue mass will diminish over time. What can have repercussions is any scar that occurs which can tether the nerve root and the second is the arachnoiditis. There is a section on this website regarding arachnoiditis that you can peruse. Arachnoiditis does not respond to most surgeries.

    The question is where is your pain; back pain or buttocks/leg pain? Back pain has different causes than leg pain.

    Dr. Corenman

    abhishekarun
    Member
    Post count: 5

    thank you for your quick reply dr.

    there is severe pain in whole body. specially at the surgical place and left leg.i am taking lyrica twice a day since one week.

    archnoiditis can not be treated, only pain management can be done.
    i want to know whether i will need pain management for whole life or it will get well itself after some time (days or months).
    is there any option other than pain management of life time, like metallic rod or stimulator.

    Donald Corenman, MD, DC
    Moderator
    Post count: 8455

    There are some questions that need to be answered. Pain “throughout the body” is not related to surgery, arachnoiditis or granulation tissue. Pain that is focused in the lower back and leg can be localized to pathological issues. Leg pain that is bilateral is typically more associated with arachnoiditis. Pain in one leg only might be associated with the nerve root, prior surgery or chronic radiculopathy (see website).

    Lower back pain that is more intense than leg pain is more likely associated degenerative disc disease. There are different treatments for each one of these disorders.

    Dr. Corenman

    abhishekarun
    Member
    Post count: 5

    i consulted physician for the pain throught body. and he prescribed me folvit, revotril, happi d etc. i get some relief when i eat these medicines.actually my stomach is not good, there is problem of acidity and constipation. But the back pain is regular now it does not stop for even a single minute.

    what should i do, should i continue with physician?
    I am taking lyrica since 2 weeks.and medicines since 8 months, do these medicines have the sideeffects i am facing in my stomach?

    Donald Corenman, MD, DC
    Moderator
    Post count: 8455

    Many of the medications can cause stomach upset. I am unfamiliar with the medications you list as different countries have different names for the same medications.

    The most common medications that cause stomach upset are the non-steroidal anti-inflammatory drugs (NSAIDs). There are many different types of these medications.

    Lyrica can occasionally cause stomach upset.

    You need a consultation with your physician to determine what the cause is of your stomach pain. Occasionally, these medications can cause stomach or duodenal ulcers.

    Dr. Corenman

Viewing 6 posts - 1 through 6 (of 10 total)
  • You must be logged in to reply to this topic.